| Catalog Number |
81802 |
| Medical Device Problem Code |
Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/24/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that "this product is not securing endotracheal tubes effective, and recently a patient coughed and self-extubated themselves.Two additional patients were found to have their endotracheal tubes 4-6cm higher than originally secured.Rrt verified that the tube holders were being used correctly; however, the tubes still migrated.After changing the securement device, it was noted it was no longer sticking on the cheek pads nor the straps around the tube".At the time of this report, the customer has not returned our requests for additional information.
Additional Manufacturer Narrative
Qn#(b)(4).N/a.Other remarks: n/a.Corrected data: n/a.
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis a device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.Other remarks: n/a.Corrected data: n/a.
Event or Problem Description